# SDR SIMA952541

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 151
- System (JASC): 2710 · Aileron Control System
- Part: Lever
- Part number: S2711001400100
- Condition: Failed
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MQT - DURING INSPECTION OF AILERON SYSTEM IAW ZL-644-GVI-10000-001, MAINTENANCE FOUND THE RIGHT WING AILERON LEVER AT RIB 7 HAD EXCESSIVE PLAY.  MAINTENANCE REMOVED AND REPLACED THE LEVER, SYSTEM OPERATIONALLY CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
